Hey, bud! At day 14, you should have a decrease in anxiety, not an increase. You could be having anxiety for a couple of reasons.
1) You may need to try another SSRI drug. Lexapro might not be a good one for you. Many people have to try 2-3 medications before they find one that really works for them.
2) Anxiety could be from other medications your are taking, or mini-withdrawal from opiates or xanax.
3) You might not have a serotonin problem. You might have a nor-epinepherine problem. In that case, you would want to try something like Effexor XR or Cymbalta (check that one...I think it is a SSRNI).
How far clean are you from the oxy?
Took my last Oxy January 16th. I didn't have anxiety issues before I started using. I always wrote it off as PAWS but it wasn't getting better. About 1 week or so per month of anxiety and fatigue bur it wasn't going away. That's why I went with the Lexapro. But it's as if the Lexapro just elevated an already anxious mental state that I have to dial back with xanex.
I've got a call in to the DR and he wants to try something else but I'm not sure what it is yet. I missed his call today. Right now my problem is way more anxiety than depression. And I'm taking more Xanex than I comfortable with. I do NOT want a problem with that drug.